# SDR 96ZZZX85

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8H
- Make and model: Cessna A185E
- Aircraft serial: 1851172
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 632941F
- Condition: Broke
- Location: Nr 6 Piston
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE'S NR 6 ROD BROKE.  PISTON PIN BOSS WAS GONE.
